# SDR DALA2017120508421

- Difficulty date: October 6, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 51,057 hours, 6,317 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3358, DURING INSPECTION LEFT ELEVATOR FOUND WITH 17 AREAS OF WATER INGRESSION.  REMOVED DAMAGED AREA AND COMPLETED PLY CUT OUT PROCEDURE, CORE COVERING WITH RESIN PROCEDURE AND LAY UP OF ADHESIVE FILMS AND REPAIR PLIES PROCEDURES PER SRM 55-21-2XX.  LP 0244700
